MathSciNet Relay Station
MathSciNet bibliographic data
MR2084402 (2005k:20004) 20B15 (05C25 20B30)
Guralnick, R. M.; Li, Cai Heng; Praeger, Cheryl E.; Saxl, J. On orbital partitions and exceptionality of primitive permutation groups. Trans. Amer. Math. Soc. 356 (2004), no. 12, 4857–4872.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement